# SDR SWAA2023062048271

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 232RF UPPER SURFACE HAS PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 232RF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 4 TABLE 4. DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGE TO FLOOR PANEL IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED BY FABRICATING A NEW PANEL IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A (NOTE).  FABRICATED NEW FLOOR PANEL AND LOCATED INSERT HOLES USING BMS4-17 TYVI LOT# 1526676 IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1) (A-C)AND 4.A(1); AND BAC DWG 144A5810 ID:0004;[02] INSTALLED ALL INSERTS USING BMS5-107 LOT#AK2KP8383K-1 AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 THEN PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 5S AND BOEING DWG 144A5810-4.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] PANEL WAS REPLACED WITH NEW FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810.   UPLOADED CURE SHEET.   JOB COMPLETE.;[05] VERIFIED CORRECTIVE ACTION 4
